# SDR DALA2016101207182

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TEE ANGLE  BS 1380 AND LONGERONS 24L TO 24R.  THE TEE WAS  REPLACED PER DC9/MD80 DWG 9912246-115.   (LP2721089)
